# SDR ASAA0944244

- Difficulty date: January 12, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 52,729 hours, 28,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3236523
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A 2" CRACK ON RT SIDE JUST AFT OF WING TO BODY FAIRING. INSTALL DOUBLER PER SRM 53 00 01.
